Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43163
Title: Controlling chaos and bifurcations in engineering systems, Guanrong Chen, Boca Raton, FL : CRC Press, 2000, ISBN 0-8493-0579-9.
Authors: Tse, CK 
Issue Date: 2001
Publisher: John Wiley & Sons
Source: International journal of robust and nonlinear control, 2001, v. 11, no. 4, p. 393-397 How to cite?
Journal: International journal of robust and nonlinear control 
URI: http://hdl.handle.net/10397/43163
ISSN: 1049-8923 (print)
1099-1239 (online)
DOI: 10.1002/rnc.563
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

5
Last Week
0
Last month
Checked on Jan 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.